# SDR USAA920081438

- Difficulty date: July 30, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 51,028 hours, 34,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65496795
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-C2-MAJOR REPAIR - CORROSION ON INTERCOSTAL WEB FLANGE AT BS 947 TO 953.5 BL 0.  REPAIRED INTERCOSTAL WEB FLANGE AT BS 947 TO 953.5 BL 0 IAW B737 SRM 51-70-11.  (A)
